Alert archive / Illinois / Severe Thunderstorm Warnings in 2021
Severe Thunderstorm Warning 25, NWS Chicago, IL
NWS Chicago, IL issued this severe thunderstorm warning at Jun 26, 2021, 4:13 PM CDT for Ford County, Iroquois County, Livingston County, Illinois. It was in force for 47 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 26, 2021, 4:13 PM CDT (21:13 UTC)
- Expired
- Jun 26, 2021, 5:00 PM CDT
- In force
- 47 min
- Issued by
- NWS Chicago, IL
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 0.75 in
- Wind
- 70.0 mph
Counties Ford County, IL, Iroquois County, IL, Livingston County, IL
The radar
The Lincoln radar (KILX), 97 km from the middle of the area, began a volume at 21:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 26, 4:36 PM CDT | TSTM WND DMG | Chatsworth, IL | TREES DOWNED, CAMPER BLOWN OVER, GARAGE BUILDING DAMAGED. |
| Jun 26, 4:36 PM CDT | TORNADO | Chatsworth, IL | NWS STORM SURVEY FOUND DAMAGE CONSISTENT WITH A BRIEF EF-0 TORNADO WITH ESTIMATED PEAK WIND SPEEDS OF 85 MPH ON THE SOUTHEAST SIDE OF CHATSWORTH. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 23 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 26, 12:05 PM CDT | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 9.2 hours before the alert went out and 62 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 683 J/kg
- Mixed-layer CIN
- -28 J/kg
- Mixed-layer LCL
- 684 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 263 m²/s²
- 0-3 km storm-relative helicity
- 229 m²/s²
- Significant tornado parameter
- 0.5
- Supercell composite
- 3.1
The text
As transmitted.
457
WUUS53 KLOT 262113
SVRLOT
ILC053-075-105-262200-
/O.NEW.KLOT.SV.W.0025.210626T2113Z-210626T2200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Chicago/Romeoville
413 PM CDT Sat Jun 26 2021
The National Weather Service in Chicago has issued a
* Severe Thunderstorm Warning for...
Southeastern Livingston County in central Illinois...
Ford County in east central Illinois...
Northwestern Iroquois County in east central Illinois...
* Until 500 PM CDT.
* At 412 PM CDT, severe thunderstorms were located along a line
extending from near Fairbury to 8 miles northeast of Colfax to 6
miles southeast of Cooksville, moving northeast at 60 mph.
HAZARD...70 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to
mobile homes, roofs, and outbuildings.
* Locations impacted include...
Fairbury, Gibson City, Clifton, Chatsworth, Forrest, Chebanse,
Piper City, Ashkum, Cullom, Saunemin, Danforth, Melvin, Roberts,
Elliott, Sibley, Thawville, Kempton, Emington, Stelle and Strawn.
Including the following interstate...
I-57 between mile markers 287 and 301.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 700 PM CDT for central and
east central Illinois.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4062 8846 4062 8857 4076 8858 4076 8866
4078 8867 4098 8843 4100 8784 4040 8832
4040 8846
TIME...MOT...LOC 2112Z 228DEG 53KT 4078 8853 4066 8853 4047 8866
TORNADO...POSSIBLE
HAIL...<.75IN
WIND...70MPH
$$
Birk1 follow-up statement
955
WWUS53 KLOT 262136 RRA
SVSLOT
Severe Weather Statement
National Weather Service Chicago/Romeoville
436 PM CDT Sat Jun 26 2021
ILC053-075-105-262200-
/O.CON.KLOT.SV.W.0025.000000T0000Z-210626T2200Z/
Livingston IL-Ford IL-Iroquois IL-
436 PM CDT Sat Jun 26 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM CDT
FOR SOUTHEASTERN LIVINGSTON...FORD AND NORTHWESTERN IROQUOIS
COUNTIES...
At 436 PM CDT, severe thunderstorms were located along a line
extending from Cullom to near Chatsworth to near Gibson City, moving
northeast at 45 mph.
HAZARD...70 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to mobile
homes, roofs, and outbuildings.
Locations impacted include...
Fairbury, Gibson City, Clifton, Chatsworth, Forrest, Chebanse, Piper
City, Ashkum, Cullom, Saunemin, Danforth, Melvin, Roberts, Elliott,
Sibley, Thawville, Kempton, Emington, Stelle and Strawn.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 700 PM CDT for central and
east central Illinois.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4062 8846 4070 8850 4085 8850 4098 8843
4100 8784 4040 8832 4040 8846
TIME...MOT...LOC 2136Z 242DEG 41KT 4089 8827 4071 8827 4052 8840
TORNADO...POSSIBLE
HAIL...<.75IN
WIND...70MPH
$$
BirkWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Chicago, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 26, 3:42 PM CDT, 31 minutes earlier.
Area forecast discussion, Jun 26, 3:42 PM CDT, 31 minutes before
Area Forecast Discussion
National Weather Service Chicago/Romeoville, IL
342 PM CDT Sat Jun 26 2021
.MESOSCALE DISCUSSION...
259 PM CDT
As we've been dealing with since the late morning, concerns
continue to include brief tornadoes, strong downburst winds, and
flash flooding. Area of interest is similar to those already
impacted earlier, if a bit farther south. This is near and
southeast of the I-55 corridor. Isolated showers/storms will be
possible north of this, though with much less instability with
northward extent, not expecting the intensity like with farther
south.
An MCV noted emanating from near St Louis area interacted with
brief clearing that occurred into western and west central
Illinois to fire new convection southwest of the ongoing storms.
These have exhibited robust lower level mesos in the strongest
storms like has occurred over our area. This is tied to good low
level hodograph curvature for Bunkers right moving storms
yielding near 150 to 200 m2/s2 of 0-1km SRH, along with 0-3 km
MLCAPE of 100-175 J/kg. Over the next 2-3 hours we'll be watching
the ongoing storms for strengthening low level rotation, as well
as the storms over west central Illinois approaching the central
IL counties in our CWA.
Finally, the 2"+ PWAT axis draped across the region will continue
to support torrential downpours in the strongest convection
capable of flash flooding. The earlier issued FFW for the Chicago
metro did have reports of flash flood impacts within it. Issued a
large Flood Advisory for areas currently and to continue to be
impacted over the next few hours, with the expectation of likely
needing to issue at least a few targeted Flash Flood Warnings. Of
particular concern is the eastern Livingston, northern Ford
Panhandle into northwest Iroquois, which has received at least 6"
of rain the past couple days, if they receive multiple additional
rounds of convection.
Castro
&&
.SHORT TERM...
340 PM CDT
Through Sunday...
Expect that showers and thunderstorms will continue to line up
from southwest to northeast near and east of I-55 into early
evening with a shift to the southeast with time. Forcing looks
then become less coherent through the evening but the
southwesterly flow aloft will persist so will maintain a chance
for showers and some thunderstorms overnight. Have left the flash
flood watch as is for now as did not have mch time to fully
assess but may be able to trim western sections out this evening
and possibly the entire watch if the corridor of thunderstorms
shifts to the east.
For Sunday, guidance is in agreement in pushing a frontal boundary
southward into the area later in the day. The airmass does not
look as favorable for shower/storms but cannot rule out some
isolated to scattered activity with the front in the afternoon.
MDB
&&
.LONG TERM...
340 PM CDT
No major changes in thinking for the long term so previous
discussion follow...
Sunday night through Friday...
Long term forecast concerns continue to be focused on the threat
of additional periods thunderstorms especially into the first half
of the coming week, as the upper pattern remains largely
unchanged. As we remain within a very moist air mass, storms will
likely remain capable of torrential downpours and flooding.
Unusually strong upper ridging over the Pacific Northwest, and
another strong upper ridge centered just of the mid-Atlantic coast
will maintain an upper level trough from Hudson Bay to the
central Plains into early next week. South-southwest flow east of
the trough axis will maintain a feed of deep Gulf moisture into
the mid- Mississippi Valley and western/southern Great Lakes
region during this time, as depicted by a plume of PWATs around 2
inches which is progged to remain in the vicinity of the forecast
area during the first half of the week. A weak surface cold front
will push into the CWA Sunday, but is expected to wash out and
become diffuse in the vicinity of the forecast area as southwest
flow aloft maintains warm/moist advection into the region. This
would tend to lift or redevelop the diffuse front back north later
Monday night and Tuesday, thus additional rounds of periodic
showers and thunderstorms will likely continue to affect the
forecast area early in the week. Since we're already seen some
significant rainfall across some parts of the forecast area over
the past two days, any further rounds of heavy-rain producing
storms over the next several days will only serve to increase
flooding/flash flooding potential across the region. Of course,
rain threat will likely be modulated by individual small-scale
short waves or MCV features and it won't rain continuously, but
total amounts will need to be monitored.
By mid-week (Wednesday), ridging off the mid-Atlantic coast
weakens and drifts east a bit, allowing some eastward shift of
the upper trough across the upper Midwest and western Lakes
region. With a more westerly component to the flow aloft, this
looks to foster a southeastward shift in the axis of deeper
moisture into the Ohio Valley region. Medium-range guidance
continues to trend toward digging additional upper energy south
from Ontario during the Wednesday into Thursday period however,
and developing a closed upper low across the western Lakes/mid-
Mississippi Valley region late in the week. While scouring out the
deeper moisture, this mid- level circulation would likely
continue to support a threat of at least diurnally-driven
showers/thunderstorms to end the week and possibly into the
weekend.
Temperature wise, conditions look to remain seasonably warm and
rather humid for the first half of the week. Cooler conditions are
likely late in the week as flow turns more north-northwesterly.
MDB/Ratzer
&&
.AVIATION...
For the 18Z TAFs...
Aviation weather concerns:
* Wide-spread showers and thunderstorms
* Gusty winds, especially in vicinity of storms
* MVFR ceilings with occasional IFR ceilings plus restricted
visibilities from showers and storms
Showers and thunderstorms will continue into this afternoon east of
I-55. These showers/storms can produce heavy rainfall and limit
visibilities as low as 1 mile. MVFR cloud ceilings (1500 to 2500 ft)
will overall lift to low-end VFR (around 3500 ft), although
occasional MVFR ceilings will remain possible, especially near or in
showers/storms. Winds will continue to be from the south-southwest,
with gusts up to 20 kt., although winds can be variable near
thunderstorms, with gusts up to 30 kt possible. Some of these storms
can become severe, producing very strong winds, and possible
tornadoes. Individual storms are moving towards the northeast at 30
to 35 kts, but the entire area of storms will slowly move east
towards the IL/IN border.
The showers and storms will weaken slightly in the early afternoon,
but a second threat of thunderstorms is expected around sunset,
primarily impacting locations along and south of I-80. These storms
should move through quickly towards the east, moving out of
northwest Indiana later this evening. MVFR to IFR ceilings will move
in again with this second wave of precipitation, and may stick
around until sunrise Sunday. Winds will remain from the southwest
overnight, with continued gusty winds possible, gusting up to 20-25
kt.
Lower clouds will lift to MVFR/VFR by mid-morning Sunday, with
continued gusty southwesterly winds. Diurnally driven "garden
variety" showers and thunderstorms are possible Sunday afternoon,
but are expected to remain scattered, compared to the more
widespread precipitation we've had the past couple of days.
BKL
&&
.LOT WATCHES/WARNINGS/ADVISORIES...
IL...Flash Flood Watch...ILZ010-ILZ011-ILZ012-ILZ013-ILZ019-ILZ020-
ILZ021-ILZ023-ILZ032-ILZ033-ILZ039-ILZ103-ILZ104-ILZ105-
ILZ106-ILZ107-ILZ108 until 7 AM Sunday.
IN...Flash Flood Watch...INZ001-INZ002-INZ010-INZ011-INZ019 until 7
AM Sunday.
LM...None.
&&
Visit us at weather.gov/chicago
Follow us on Facebook, Twitter, and YouTube at:
www.facebook.com/NWSChicago
www.twitter.com/NWSChicago
www.youtube.com/NWSChicagoHazardous weather outlook, Jun 26, 3:18 AM CDT, 12 hours 55 minutes before
Hazardous Weather Outlook
National Weather Service Chicago/Romeoville IL
318 AM CDT Sat Jun 26 2021
ILZ003>006-008-010>013-019>021-023-032-033-039-103>108-INZ001-002-
010-011-019-270830-
Winnebago-Boone-McHenry-Lake IL-Ogle-Lee-De Kalb-Kane-DuPage-
La Salle-Kendall-Grundy-Kankakee-Livingston-Iroquois-Ford-
Northern Cook-Central Cook-Southern Cook-Northern Will-
Southern Will-Eastern Will-Lake IN-Porter-Newton-Jasper-Benton-
318 AM CDT Sat Jun 26 2021 /418 AM EDT Sat Jun 26 2021/
This Hazardous Weather Outlook is for portions of North Central
Illinois...Northeast Illinois and Northwest Indiana.
.DAY ONE...Today and Tonight.
Weather hazards expected...
Elevated Thunderstorm Risk...with an associated:
Limited Tornado risk.
Limited damaging wind risk...up to 60 mph.
Limited Flooding Risk.
Limited Non thunderstorm wind Risk.
DISCUSSION...
Showers and thunderstorms are expected to develop this afternoon
especially along and southeast of Interstate 55. Torrential
downpours and frequent lightning are likely with any thunderstorms,
though the strongest may produce a tornado especially between the
hours of 12 and 6 pm. Flooding low-lying areas including ditches,
farm fields, and roadways may occur in thunderstorms today, too.
The areas most prone to flooding are across Livingston, Ford,
Iroquois counties where several waves of soaking rain have
occurred over the past 48 hours.
.DAYS TWO THROUGH SEVEN...Sunday through Friday.
Sunday...
Limited Severe Thunderstorm Risk.
Limited Flooding Risk.
Monday through Friday...
Limited Thunderstorm Risk.
.SPOTTER INFORMATION STATEMENT...
Spotters may be needed this afternoon mainly along and southeast
of I-55.
GENERAL STORM MOTION OF THE DAY:
Moving toward the northeast at 30 mph
LMZ740>745-270830-
Winthrop Harbor to Wilmette Harbor IL-
Wilmette Harbor to Northerly Island IL-
Northerly Island to Calumet Harbor IL-
Calumet Harbor IL to Gary IN-Gary to Burns Harbor IN-
Burns Harbor to Michigan City IN-
318 AM CDT Sat Jun 26 2021
This Hazardous Weather Outlook is for portions of the Illinois
nearshore waters of Lake Michigan and the Indiana nearshore
waters of Lake Michigan.
.DAY ONE...Today and Tonight.
Weather hazards expected...
Limited Thunderstorm Risk...with an associated:
Limited Waterspout Risk.
Limited thunderstorm wind gust risk...up to 50.
.DAYS TWO THROUGH SEVEN...Sunday through Friday.
Sunday through Friday...
Limited Thunderstorm Risk.
Borchardt
Visit us at http://weather.gov/chicago
Follow us on Facebook, Twitter, and Youtube at:
www.facebook.com/nwschicago
www.twitter.com/nwschicago
www.youtube.com/nwschicagoIn the hours before
Local storm report, Jun 26, 3:02 PM CDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO IL
302 PM CDT SAT JUN 26 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0206 PM FUNNEL CLOUD 2 SE UNIVERSITY PARK 41.42N 87.65W
06/26/2021 WILL IL TRAINED SPOTTER
SEVERAL SPOTTER REPORTS OF A ROTATING FUNNEL
CLOUD NEAR CRETE. PHOTO SHARED ON SOCIAL
MEDIA SHOWS A FUNNEL TWO-THIRDS OF THE WAY
TO THE GROUND.
&&
ROLocal storm report, Jun 26, 3:06 PM CDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO IL
306 PM CDT SAT JUN 26 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0105 PM FUNNEL CLOUD 2 W CHATSWORTH 40.75N 88.34W
06/26/2021 LIVINGSTON IL TRAINED SPOTTER
SPOTTER REPORTED A FUNNEL CLOUD NEAR
CHATSWORTH.
&&
ROLocal storm report, Jun 26, 3:16 PM CDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO IL
316 PM CDT SAT JUN 26 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0207 PM TSTM WND DMG CRETE 41.44N 87.63W
06/26/2021 WILL IL EMERGENCY MNGR
DEBRIS IN THE ROAD AT EXCHANGE AND LUMBER IN
CRETE.
&&
MDBLocal storm report, Jun 26, 3:18 PM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO IL
318 PM CDT SAT JUN 26 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0208 PM TSTM WND DMG 1 ENE CRETE 41.45N 87.61W
06/26/2021 WILL IL EMERGENCY MNGR
TREE DOWNED ONTO A HOUSE ON MERIONETH DR. IN
CRETE.
&&
ROLocal storm report, Jun 26, 3:33 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO IL
333 PM CDT SAT JUN 26 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1250 PM TSTM WND GST HARRISON-DEVER CRIB 41.92N 87.58W
06/26/2021 M46 MPH LMZ741 IL C-MAN STATION
&&
ROLocal storm report, Jun 26, 3:49 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO IL
349 PM CDT SAT JUN 26 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0207 PM TSTM WND DMG 1 S CRETE 41.44N 87.63W
06/26/2021 WILL IL EMERGENCY MNGR
TREE AND STRUCTURAL DAMAGE REPORTED ON THE
SOUTH SIDE OF CRETE.
&&
ROThe office that day
Everything else NWS Chicago, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 25, 8:01 PM CDT | Tornado Warning | LOT | Iroquois | 31 min |
| Jun 25, 8:11 PM CDT | Tornado Warning | LOT | Iroquois | 22 min |
| Jun 25, 8:37 PM CDT | Areal Flood Advisory | LOT | Ford, Iroquois, Kankakee, Livingston | 5 hr |
| Jun 25, 9:11 PM CDT | Special Weather Statement | LOT | Ford | 64 min |
| Jun 25, 10:39 PM CDT | Special Weather Statement | LOT | Ford | 66 min |
| Jun 26, 11:27 AM CDT | Tornado Warning | LOT | Livingston | 18 min |
| Jun 26, 11:34 AM CDT | Tornado Warning | LOT | Will | 26 min |
| Jun 26, 11:44 AM CDT | Tornado Warning | LOT | Grundy, LaSalle, Livingston | 36 min |
| Jun 26, 11:49 AM CDT | Tornado Warning | LOT | Cook | 26 min |
| Jun 26, 11:55 AM CDT | Special Marine Warning | LOT | 2 hr | |
| Jun 26, 12:18 PM CDT | Flash Flood Warning | LOT | Cook, DuPage, Will | 6 hr |
| Jun 26, 12:33 PM CDT | Special Marine Warning | LOT | 117 min | |
| Jun 26, 12:34 PM CDT | Severe Thunderstorm Warning | LOT | Cook, Will | 41 min |
| Jun 26, 12:59 PM CDT | Severe Thunderstorm Warning | LOT | Cook | 11 min |
| Jun 26, 1:26 PM CDT | Severe Thunderstorm Warning | LOT | Cook, Will | 34 min |
| Jun 26, 2:08 PM CDT | Tornado Warning | LOT | Cook, Will | 25 min |
| Jun 26, 2:24 PM CDT | Special Marine Warning | LOT | 2 hr | |
| Jun 26, 2:43 PM CDT | Areal Flood Advisory | LOT | Cook, Ford, Grundy, Iroquois, Kankakee, LaSalle and 2 more | 6 hr |
| Jun 26, 3:31 PM CDT | Special Marine Warning | LOT | 119 min | |
| Jun 26, 3:34 PM CDT | Tornado Warning | LOT | Livingston | 41 min |
| Jun 26, 3:50 PM CDT | Flash Flood Warning | LOT | Cook, Grundy, Kankakee, Will | 6 hr |
| Jun 26, 3:56 PM CDT | Tornado Warning | LOT | Kankakee, Will | 34 min |
| Jun 26, 3:57 PM CDT | Flash Flood Warning | LOT | Ford, Grundy, Iroquois, Kankakee, Livingston | 6 hr |
| Jun 26, 3:57 PM CDT | Tornado Warning | LOT | Grundy, Kankakee, Livingston | 33 min |
| Jun 26, 4:23 PM CDT | Tornado Warning | LOT | Ford, Livingston | 36 min |
| Jun 26, 4:26 PM CDT | River Flood Warning | LOT | Cook | 28 hr |
| Jun 26, 4:26 PM CDT | Tornado Warning | LOT | Cook, Will | 34 min |
| Jun 26, 4:30 PM CDT | Special Marine Warning | LOT | 2 hr | |
| Jun 26, 4:41 PM CDT | Tornado Warning | LOT | Kankakee | 34 min |
| Jun 26, 4:49 PM CDT | Severe Thunderstorm Warning | LOT | Ford, Iroquois, Kankakee, Will | 56 min |
| Jun 26, 5:21 PM CDT | Severe Thunderstorm Warning | LOT | Will | 54 min |
| Jun 26, 5:44 PM CDT | Severe Thunderstorm Warning | LOT | Iroquois | 76 min |
| Jun 26, 5:54 PM CDT | Areal Flood Advisory | LOT | Ford, Iroquois, Livingston | 3 hr |
| Jun 26, 6:23 PM CDT | Areal Flood Advisory | LOT | Cook, DuPage, Will | 7 hr |
| Jun 26, 6:55 PM CDT | River Flood Warning | LOT | Livingston | 3 days |
Nearby
Severe Thunderstorm Warnings in Illinois, 2021Every severe thunderstorm warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.